# SDR MASA2009080500247

- Difficulty date: August 5, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 29,546 hours, 22,357 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 2778 PHX-PSP.  CREW REPORTED UPON LANDING GEAR RETRACTION, EICAS MESSAGE "NOSE GEAR DOOR" WARNING ILLUMINATED.  CREW ALSO REPORTED THAT IT APPEARED THAT THE NOSE GEAR DOORS WERE CYCLING OPEN/CLOSED.  CREW ELECTED TO RETURN TO THE FIELD.  CREW DID DECLARE AN EMERGENCY.  AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT.  MX RIGGED THE DOORS.
